Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of Gorenstein rings
in characteristic $\lowercase{p}\ (> 0)$


Author: S. P. Dutta
Journal: Proc. Amer. Math. Soc. 126 (1998), 1637-1643
MSC (1991): Primary 13D02, 13H10
MathSciNet review: 1443824
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new characterization of Gorenstein rings in characteristic $p\ (>0)$ is proved. It involves asymptotic behaviour of lengths of modules under the Frobenius map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D02, 13H10

Retrieve articles in all journals with MSC (1991): 13D02, 13H10


Additional Information

S. P. Dutta
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: dutta@math.uiuc.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04228-2
Received by editor(s): March 15, 1996
Received by editor(s) in revised form: November 26, 1996
Additional Notes: This research was partially supported by an NSF grant and an NSA grant.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1998 American Mathematical Society